Extending the Method of Frobenius for Coupled Differential Equations

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

2 second-order ordinary differential equations which are coupled, x=0 is a regular singular point, generalisation of the Frobenius method
Original languageEnglish
Title of host publicationProceedings of the 10th Congress of Yugoslav Mathematics
Pages279-282
Number of pages4
Publication statusPublished - Jan 2001

Fingerprint Dive into the research topics of 'Extending the Method of Frobenius for Coupled Differential Equations'. Together they form a unique fingerprint.

  • Cite this

    Tomantschger, K. (2001). Extending the Method of Frobenius for Coupled Differential Equations. In Proceedings of the 10th Congress of Yugoslav Mathematics (pp. 279-282)